Couldn't find what you looking for?

TRY OUR SEARCH!

my 15 year old son has been taking singulair tablets and symbicort turbohaler for about 2 years. he's recently had a growth spurt and has confessed he has stopped taking his medication regularly and he thinks this is the reason for the growth spurt, all his friends seemed to have grown and he was left behind. is it possible there is a connection or is it just coincidence. his breathing is not great when he does not take his medication, he is allergic to dog hairs and dust mites.

Loading...

i've been on symbicort for about 2 months now and have an increased appetite, i exercise regularly running about 8k 3 times a week but still increased my weight by about 2-3 kilos. i feel bloated most of the time. Previously I was taking Singulaire 10mg tablets which were fantastic. I moved to Symbicort simply since it was cheaper medication ( a third of the price). I would like to move back to Singulaire and am interested to know if it can be done immediately or whether it is necessary to withdraw form Symbicort in stages.
Reply

Loading...